# SDR A6WA202105077770

- Difficulty date: April 22, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK ACCESS HOLE CUT-OUT AT PANEL 540BB HAS FRETTING CORROSION AT SEVERAL LOCATIONS AROUND CIRCUMFERENCE. INITIATE AWAC E06/021-457 CURRENT REVISION.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED FRETTING CORROSION ON INBOARD (P1) AND OUTBOARD (P2) FLANGE OF PANEL 540BB ACCESS HOLE. P1) 10.200Ï¿½L X 0.500Ï¿½W X 0.016Ï¿½ D, REMAINING 0.166Ï¿½.  P2) 8.400Ï¿½L X 0.500Ï¿½W X 0.011Ï¿½D, REMAINING 0.171Ï¿½. BLENDED AREAS WITHIN LIMITS, HFEC PERFORMED WITH NO INDICATIONS ROTO PEENED AND PROTECTIVE FINISH RESTORED, REF EO#E06/021/457  REV D DATED12/20/2018 AND REO 601-57-21-030 REV L DATED 2014/02/05.
